# SDR UIEA2013081500447

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,088 hours, 21,344 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L3 WINDOW HEAT EICAS MESSAGE.  TROUBLE SHOT IAW FIM 31-41-00, FAULT TREE 804, CHECKED SENSOR WIRES 217B-24, 217R-24 AT TERMINAL BLOCK 324.  CHECKED WINDOW HEAT AT MAIN & SPARE PINS.  CHECKED OK, REPOSITIONED TO MAIN POSITION IAW SPWM 28-86-00 SYS CHECKS OK IAW AMM 30-41-00, THIS CLEARS MDDR 41957.
